Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


The Atripla Dreams
Dec 14, 2008

Hey Doc,

Has there been any study that shows any successful way to control the ultra vivid dreams that the sustiva portion of Atripla gives? Also in your experience if a person is 6 months into therapy and is still having these dreams that they are here to stay? The other side effects took quite some time to fade and the dreams faded as well but they came back and now seem to be a part of my nightly ritual even tho I never eat within 2 hours of bed time. Are there any other suggestions?

Response from Dr. Henry

In my experience a high percentage of persons who have efavirenz-related dreams at 6 months continue to experience that effect indefinitely. Some patients switch to AM dosing with a decrease in the problem, some try a sleeping pill, some switch to an alternative HIV drug, and many continue to put up with that side effect. KH



Previous
Sustiva the cause of diminished sperm production
Next
Strange rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement